How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 54309
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now

My husband is end stage of pulmonary fibroses and 2 weeks

This answer was rated:

Hi, my husband is end stage of pulmonary fibroses and 2 weeks ago developed penile and scrotal oedema, scaly glands,tight penile meatus and some exoriations with temp.38,3 C .Passing urine is very very painful and difficult .He was taken to hospital twice by ambulance within two days and sent home after 8 h ,had twice home 111 visits and was put on co-amoxiclav.for 14 days.Antibiotic is not helping, he has a pain when urinate and has difficulties to do it.Pain is there all the time.His GP does not answer my calls, but ask some member of staff to call me., What shall I do!
JA: How long has your husband been using the antibiotic? Has it helped at all?
Customer: 10 days, just the swelling is less the rest is the same.
JA: Got it. Has he used anything besides the antibiotic for this?
Customer: Just for pain Solpadol, but it did not help very much.He is on so many medications .
JA: Thank you so much for your time. Finally, is there anything else in his medical history you think the Doctor should know?
Customer: He is on morphine sulphate 5 mg twice a day for his lung condition.

I am sorry for his symptoms.

Her symptoms are suggestive of;

1) Congestive heart failure secondary to pulmonary fibrosis which is causing his edema.

2) Urinary tract infection.

He needs diuretics and injectable antibiotics like Amikacin.

I wish his symptoms resolve soon.

I would be happy to assist you further if you need any more information.

Thanks for using Just Answer.

Customer: replied 7 days ago.
Than you so much on your answer.I will take it up with his GP.

You are very welcome.

Wishing you and him a speedy resolution and all the very best in life.

It was a pleasure to assist you.

I sincerely hope that I have helped you and that I have earned my 5-star rating today! Thank you.

Stay blessed.

Dr. Arun Phophalia and 3 other Medical Specialists are ready to help you